# SDR KCSA202507171111

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 87,451 hours, 15,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON R/H FUSELAGE AT APPROX STA 2360 STRINGER 17R
